# SDR AALA20140929015

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 79,095 hours, 42,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Ac Check Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMP INDICATION DURING CLIMB OUT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT GND AIR CONDITIONING CHECK VLV GASKET THAT WAS LEAKING. SYS GND CHECKED NORMAL OPERATION CLOSED.
